# SDR SWIA202052773

- Difficulty date: September 10, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000503
- Aircraft time: 14,490 hours, 8,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT WET AREA RT PANEL SUPPORT HAS CORROSION AT FR 90, AS MARKED.  C-CHECK RO 9/24/2020.  REMOVED CORROSION, MATERIAL LOSS FOUND TO BE BEYOND ANY SRM LIMITS.  REMOVAL AND REPLACEMENT OF AFT WET AREA RH PANEL SUPPORT AT FR90, REF EMB175 SRM.
